# SDR SWIA201024826

- Difficulty date: September 4, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N806SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15070
- Aircraft time: 11,080 hours, 6,303 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON SHORT FINAL, COCKPIT AND AFT CABIN FILLED PARTLY WITH SMOKE.  (FLT 4766)  REMOVED AND REPLACED LEFT AIR CYCLE MACHINE.
